# SDR DALA2022122808419

- Difficulty date: December 23, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 21,751 hours, 2,746 cycles
- System (JASC): 5200 · Doors
- Part: Lever
- Condition: Frozen
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R & 3R WON'T DISARM - FROZEN.   CYCLED ARMING LEVERS, DOOR OPERATION NORMAL. ALL DOORS DISARMED.
